# SDR N6WA0080509

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 6,028 hours, 4,248 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - LEFT ENGINE HOT ICON DISPLAYED DURING START.  NO MESSAGE IN MDC ENGINE EXCEEDANCE HISTORY.  RETURNED TO SERVICE IAW CRJ700 AMM 72-00-00.
